Equations of motion for Hamiltonian systems with constraints

Arjan van der Schaft

Research output: Contribution to journalArticleAcademic

17 Citations (Scopus)
76 Downloads (Pure)

Abstract

In this paper the problem of obtaining the equations of motion for Hamiltonian systems with constraints is considered. Conditions are given which ensure that the phase space points satisfying the primary and secondary constraints form a symplectic manifold, on which the resulting equations of motion are Hamiltonian and uniquely determined
Original languageUndefined
Pages (from-to)3271
JournalJournal of physics A: mathematical and general
Volume20
Issue number11
DOIs
Publication statusPublished - 1987

Keywords

  • IR-60598

Cite this

@article{7165289cbe2443f38eeca868cfa2d5ca,
title = "Equations of motion for Hamiltonian systems with constraints",
abstract = "In this paper the problem of obtaining the equations of motion for Hamiltonian systems with constraints is considered. Conditions are given which ensure that the phase space points satisfying the primary and secondary constraints form a symplectic manifold, on which the resulting equations of motion are Hamiltonian and uniquely determined",
keywords = "IR-60598",
author = "{van der Schaft}, Arjan",
year = "1987",
doi = "10.1088/0305-4470/20/11/030",
language = "Undefined",
volume = "20",
pages = "3271",
journal = "Journal of physics A: mathematical and theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "11",

}

Equations of motion for Hamiltonian systems with constraints. / van der Schaft, Arjan.

In: Journal of physics A: mathematical and general, Vol. 20, No. 11, 1987, p. 3271.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Equations of motion for Hamiltonian systems with constraints

AU - van der Schaft, Arjan

PY - 1987

Y1 - 1987

N2 - In this paper the problem of obtaining the equations of motion for Hamiltonian systems with constraints is considered. Conditions are given which ensure that the phase space points satisfying the primary and secondary constraints form a symplectic manifold, on which the resulting equations of motion are Hamiltonian and uniquely determined

AB - In this paper the problem of obtaining the equations of motion for Hamiltonian systems with constraints is considered. Conditions are given which ensure that the phase space points satisfying the primary and secondary constraints form a symplectic manifold, on which the resulting equations of motion are Hamiltonian and uniquely determined

KW - IR-60598

U2 - 10.1088/0305-4470/20/11/030

DO - 10.1088/0305-4470/20/11/030

M3 - Article

VL - 20

SP - 3271

JO - Journal of physics A: mathematical and theoretical

JF - Journal of physics A: mathematical and theoretical

SN - 1751-8113

IS - 11

ER -